# SDR ZZDA070123131

- Difficulty date: January 23, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Part number: 8921536G3
- Condition: Damaged
- Location: Fwd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  DRAIN MAST DAMAGED.  REPLACED DRAIN MAST PER 717 AMM CHAPTER 30-72-02 REV 27 DATED 01/01/07.
